Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 336, NWS Goodland, KS

July 14, 2016Greeley County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 14, 2016, 4:06 AM MDT for Greeley County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 4:06 AM MDT (10:06 UTC)
Expired
Jul 14, 2016, 4:45 AM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Greeley County, KS

The radar

The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS53 KGLD 141006
SVRGLD
KSC071-141045-
/O.NEW.KGLD.SV.W.0336.160714T1006Z-160714T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
406 AM MDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 445 AM MDT

* AT 405 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF COOLIDGE TO 17 MILES NORTH OF
  SYRACUSE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 10204 3841 10157 3826 10157 3826 10205
TIME...MOT...LOC 1005Z 239DEG 17KT 3823 10199 3822 10187 

HAIL...1.25IN
WIND...60MPH
 
$$

LUNDQUIST
4 follow-up statements
881 
WWUS53 KGLD 141016
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
416 AM MDT THU JUL 14 2016

KSC071-141045-
/O.CON.KGLD.SV.W.0336.000000T0000Z-160714T1045Z/
GREELEY KS-
416 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM MDT
FOR SOUTHERN GREELEY COUNTY...

AT 415 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF COOLIDGE TO 16 MILES SOUTH OF
TRIBUNE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 10204 3841 10157 3826 10157 3826 10205
TIME...MOT...LOC 1015Z 239DEG 17KT 3825 10194 3824 10182 

HAIL...1.25IN
WIND...60MPH
 
$$

LUNDQUIST
201 
WWUS53 KGLD 141018
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
418 AM MDT THU JUL 14 2016

KSC071-141045-
/O.CON.KGLD.SV.W.0336.000000T0000Z-160714T1045Z/
GREELEY KS-
418 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM MDT
FOR SOUTHERN GREELEY COUNTY...

AT 418 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF COOLIDGE TO 16 MILES SOUTH OF
TRIBUNE...MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 10204 3841 10157 3826 10157 3826 10205
TIME...MOT...LOC 1018Z 242DEG 14KT 3825 10193 3824 10181 

HAIL...1.50IN
WIND...60MPH
 
$$

LUNDQUIST
420 
WWUS53 KGLD 141033
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
433 AM MDT THU JUL 14 2016

KSC071-141045-
/O.CON.KGLD.SV.W.0336.000000T0000Z-160714T1045Z/
GREELEY KS-
433 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM MDT
FOR SOUTHERN GREELEY COUNTY...

AT 432 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF HORACE TO 13 MILES SOUTH OF
TRIBUNE... MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 10204 3841 10157 3826 10157 3826 10205
TIME...MOT...LOC 1032Z 239DEG 17KT 3828 10186 3827 10174 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
339 
WWUS53 KGLD 141041
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
441 AM MDT THU JUL 14 2016

KSC071-141051-
/O.EXP.KGLD.SV.W.0336.000000T0000Z-160714T1045Z/
GREELEY KS-
441 AM MDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREELEY COUNTY WILL
EXPIRE AT 445 AM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3840 10204 3841 10157 3826 10157 3826 10205
TIME...MOT...LOC 1039Z 239DEG 17KT 3828 10186 3827 10174 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:39 AM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 14, 1:39 AM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
139 AM MDT THU JUL 14 2016

.SHORT TERM...(Today and tonight)
Issued at 121 AM MDT Thu Jul 14 2016

Latest satellite and upper air analysis indicated nearly zonal flow
over the Central Plains.  Embedded in the zonal flow was an upper
level short wave trough over Eastern Colorado.  Ahead of the short
wave trough a line of strong to severe thunderstorms had developed
along a cold front that was moving south across the Tri-State Area.
Latest storm activity is not as robust as initially thought or as
widespread.  If storm activity does not expand in coverage over the
next few hours, will have to revisit rainfall chances for today.

Today am currently expecting the line of storms from the overnight
hours to continue moving east across the Tri-State Area.  Models
indicate the upper level short wave trough will deepen over the line
of storms early this morning.  Am expecting rainfall chances to end
from west to east starting in the mid morning as the back edge of
the line of storms begins to move into the area followed by
subsidence.  The storm activity should be east of the area by early
afternoon if not before.

During the late afternoon another upper level short wave trough will
develop over the far western part of the area.  This may trigger the
next round of storms for the day.

The storm chances will move over the west half of the Tri-State Area
this evening before the short wave trough fills later in the evening.

Overnight another upper level short wave trough will approach the
Tri-State Area from the north.  This one looks like it will just
graze the northern part of the area, with most of the storm activity
north of the Tri-State Area.

.LONG TERM...(Friday through Wednesday)
Issued at 137 AM MDT Thu Jul 14 2016

Friday chances for storms increase through the day as the upper
level short wave trough to the north moves through the area.  Am
expecting storm activity to increase from northwest to southeast
during the day.

Friday evening another round of storms will move in from the west as
another upper level short wave trough moves through.  Most of the
storm activity with this trough will be south of the Tri-State Area
by midnight.  Overnight the nose of the low level jet develops over
Tri-State Area, with the best elevated CAPE over the eastern 1/3 of
the area.  Expect the best chances for storms over the east due to
the much better CAPE and the stronger lift as an upper level short
wave trough moves over the elevated CAPE field during the overnight
hours.

Saturday morning there maybe some lingering storms in the eastern
part of the Tri-State Area as the upper level short wave trough
departs and the nose of the low level jet dissipates.  During the
afternoon dry air and a cap will prevent any storms from developing
despite the presence of an upper level short wave trough over the
far west and far east parts of the area.

Saturday night a strong upper level short wave trough will move
across Central Nebraska, with lift possibly extending as far south
as the central part of the Tri-State Area.  Any storms that develop
will be east of the area by sunrise Sunday.

There will be a risk of strong to severe thunderstorms each day and
night with damaging winds and large hail the primary threats.

Regarding high temperatures, they will be coolest today then
gradually warm as the upper level ridge moves closer to the Tri-
State Area now through Saturday.

The Sunday through Wednesday period is expected to be primarily
dry and warm/hot across the Tri-State region. As the period
progresses the ridge that has been impacting the region will
strengthen and limit moisture from moving up into the CWA. The
only way for precipitation chances to occur is if moisture from
Arizona and the Gulf of California move into the region, which
looks to be the case Monday night (but only slight chances were
added to the forecast due to the uncertainty). Overall, with the
dominate ridge sitting over the high plains temperatures are
expected to be in the 90s to low 100s through the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1000 PM MDT Wed Jul 13 2016

KGLD...vfr conditions expected from 10z through the rest of the
taf period. Winds from the east then southeast 10kts or less. May
have a few showers/thunderstorms in the vicinity but probabilities
too low to include in the forecast. Immediate concern is for
strong to possibly severe thunderstorms with heavy rainfall to
impact the terminal from taf issuance through about 09z. Short
range models in a bit better agreement bringing a weather
disturbance across the terminal area through 09z. MVFR/IFR
visibilities possible should heavy rain fall at the airport.
Outflow winds Winds may also gust near/over 45kts.

KMCK...vfr conditions expected through the period. Convection
expected to move northeast reaching the terminal in the 08z-11z
timeframe producing some gusty winds to 35kts and light to
moderate rainfall producing some reduced visibilities. Winds
generally from the east and northeast under 10kts. After 11z winds
generally from the north to east at speeds under 10kts. Could have
a few showers/thunderstorms in the vicinity or at the terminal
during the day but confidence too low to include in forecast at
this time.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...JTL/CLT
AVIATION...99
Hazardous weather outlook, Jul 14, 1:45 AM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
145 AM MDT THU JUL 14 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-150745-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
145 AM MDT THU JUL 14 2016 /245 AM CDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING WITH THE
MAIN THREAT BEING QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

THIS AFTERNOON AND EVENING STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ARE POSSIBLE WEST OF HIGHWAY 27 THEN NORTH OF HIGHWAY 36. MAIN
HAZARDS WILL BE WIND GUSTS UP TO 60 MPH AND HAIL UP TO QUARTER
SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY THROUGH SATURDAY...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED MAINLY DURING THE EVENING AND OVERNIGHT
HOURS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JTL

In the hours before

Special weather statement, Jul 13, 11:06 PM MDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1206 AM CDT THU JUL 14 2016

KSZ001-140515-
CHEYENNE KS-
1206 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS UNTIL 1215 AM CDT...

AT 1206 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BONNY RESERVOIR TO
13 MILES SOUTH OF ST. FRANCIS. MOVEMENT WAS EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3988 10189 3957 10147 3957 10204 3973 10205
TIME...MOT...LOC 0506Z 265DEG 37KT 3969 10199 3958 10172

JRM
Local storm report, Jul 14, 12:52 AM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 AM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND GST     GOODLAND                39.35N 101.71W
07/14/2016  M55 MPH          SHERMAN            KS   ASOS

&&

CLT
Special weather statement, Jul 14, 1:32 AM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
232 AM CDT THU JUL 14 2016

KSZ016-140745-
GRAHAM KS-
232 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAHAM COUNTY UNTIL 245
AM CDT...

AT 231 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF MORLAND...OR 9 MILES NORTHWEST OF HILL
CITY...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILL CITY...MORLAND...BOGUE...NICODEMUS AND PENOKEE.

LAT...LON 3936 10010 3952 10008 3954 9960 3927 9961
TIME...MOT...LOC 0731Z 272DEG 34KT 3944 10000

007
Special weather statement, Jul 14, 1:46 AM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
246 AM CDT THU JUL 14 2016

KSZ014-028-029-140815-
LOGAN KS-GOVE KS-THOMAS KS-
246 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOVE...SOUTHEASTERN
THOMAS AND NORTHEASTERN LOGAN COUNTIES UNTIL 315 AM CDT...

AT 246 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF COLBY...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL...MONUMENT AND MINGO.

THIS INCLUDES INTERSTATE 70 IN KANSAS NEAR MILE MARKER 52...AND
BETWEEN MILE MARKERS 62 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3922 10124 3937 10110 3918 10072 3913 10072
      3913 10062 3891 10083
TIME...MOT...LOC 0746Z 308DEG 33KT 3925 10110

007
Special weather statement, Jul 14, 2:26 AM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
326 AM CDT THU JUL 14 2016

KSZ015-029-140900-
GOVE KS-SHERIDAN KS-
326 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOVE AND SOUTHERN
SHERIDAN COUNTIES UNTIL 400 AM CDT...

AT 326 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRINNELL...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
QUINTER...GRAINFIELD...GRINNELL...PARK AND ANGELUS.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 79 AND
108.

LAT...LON 3894 10026 3912 10079 3913 10078 3913 10072
      3930 10072 3919 10019
TIME...MOT...LOC 0826Z 282DEG 42KT 3914 10057

LUNDQUIST
Special weather statement, Jul 14, 3:44 AM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
344 AM MDT THU JUL 14 2016

COZ091-141000-
KIT CARSON COUNTY CO-
344 AM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIT CARSON COUNTY UNTIL
400 AM MDT...

AT 344 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF VONA...OR 5 MILES NORTHWEST OF STRATTON...MOVING
EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL KIT CARSON
COUNTY.

LAT...LON 3932 10277 3942 10275 3941 10244 3930 10246
TIME...MOT...LOC 0944Z 273DEG 35KT 3936 10268

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:50 PM MDTSevere Thunderstorm WarningGLDSherman10 min
Jul 13, 10:48 PM MDTSpecial Weather StatementGLDCheyenne12 min
Jul 13, 10:59 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace46 min
Jul 13, 11:06 PM MDTSpecial Weather StatementGLDCheyenne9 min
Jul 13, 11:13 PM MDTSevere Thunderstorm WarningGLDCheyenne47 min
Jul 13, 11:47 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman43 min
Jul 13, 11:51 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins39 min
Jul 14, 12:26 AM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman49 min
Jul 14, 12:43 AM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins34 min
Jul 14, 1:00 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas45 min
Jul 14, 1:32 AM MDTSpecial Weather StatementGLDGraham13 min
Jul 14, 1:46 AM MDTSpecial Weather StatementGLDThomas29 min
Jul 14, 2:07 AM MDTSevere Thunderstorm WarningGLDSheridan38 min
Jul 14, 2:26 AM MDTSpecial Weather StatementGLDGove34 min
Jul 14, 2:55 AM MDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan50 min
Jul 14, 3:03 AM MDTSevere Thunderstorm WarningGLDSherman, Wallace25 min
Jul 14, 4:29 AM MDTSpecial Weather StatementGLDSheridan16 min
Jul 14, 4:43 AM MDTSpecial Weather StatementGLDSheridan17 min
Jul 14, 6:05 AM MDTSpecial Weather StatementGLDGreeley10 min
Jul 14, 6:21 AM MDTSpecial Weather StatementGLDGreeley24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.